# SDR VNAA2015041300017

- Difficulty date: April 13, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 1,752 hours, 1,741 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Temp Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BRAKE OVERHEAT WARNING MESSAGE IN FLIGHT FOR LT OTBD BRAKE. CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LT OTBD BRAKE AND HARNESS AND FOUND NO DEFECTS.  MAINTENANCE R & R LT OTBD BRAKE TEMPERATURE SENSOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
